Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Morristown, TN
NWS Morristown, TN issued this special weather statement at May 4, 2021, 9:53 AM EDT for Hamilton County, Marion County, Sequatchie County, Tennessee. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 9:53 AM EDT (13:53 UTC)
- Expired
- May 4, 2021, 11:00 AM EDT
- In force
- 67 min
- Issued by
- NWS Morristown, TN
Counties Hamilton County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
566
WWUS84 KMRX 041353
SPSMRX
Special Weather Statement
National Weather Service Morristown TN
953 AM EDT Tue May 4 2021
TNZ081>084-098-099-041500-
Sequatchie TN-Rhea TN-Bledsoe TN-Marion TN-Hamilton TN-Meigs TN-
953 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...SEQUATCHIE...
SOUTHWESTERN BLEDSOE...SOUTHWESTERN MEIGS...MARION AND HAMILTON
COUNTIES UNTIL 1100 AM EDT/1000 AM CDT/...
At 953 AM EDT/853 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northeast of
Gruetli-Laager to 6 miles west of South Pittsburg. Movement was east
at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Dayton, Dunlap, Jasper, Soddy-Daisy, Signal Mountain,
South Pittsburg, Walden, Lakesite and Whitwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until noon EDT/1100 AM
CDT/ for east Tennessee. A Severe Thunderstorm Watch also remains in
effect until 200 PM EDT/100 PM CDT/ for east Tennessee.
LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
3532 8557 3535 8551 3541 8549 3543 8554
3550 8554 3548 8477 3535 8486 3529 8493
3530 8494 3519 8501 3513 8503 3504 8500
3502 8496 3499 8498 3499 8586 3522 8587
TIME...MOT...LOC 1353Z 262DEG 39KT 3544 8554 3501 8584
$$
CDGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at May 4, 7:08 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 4, 7:08 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 708 AM EDT Tue May 4 2021 .UPDATE... FOR 12Z AVIATION. && .SHORT TERM (Today and Tonight)... Key Messages: 1) Multiple rounds of showers and thunderstorms possible today with the late morning line expected to bring the most widespread coverage of strong to severe storms 2) Another round may occur in the afternoon/evening, but confidence is still low on this second round actually materializing. 3) Flash Flooding still a big concern due to possible multiple rounds of heavy thunderstorms today. Discussion: Currently we are already seeing isolated showers and thunderstorms across the eastern Tennessee Valley early this morning. Expect coverage to increase through the morning as ripples of energy are coming out of the main complex currently west of Tennessee. They are being aided by falling heights ahead of the front and a mid/upper level jet helping to bring divergence aloft. The environment for these isolated early morning storms will be favorable for large hail and strong winds. Steep lapse rates, good CAPE up to the hail growth zone, and moderately low freezing heights this time of night means that hail over the size of quarters will be possible, and as these storms collapse they could cause brief wind gusts over 50 mph at the surface. An isolated tornado can't be ruled out with any of the morning convection, but think that wind and hail are the more widespread threats. Expect these early morning storms to continue through sunrise, and likely increase in coverage as the morning wears on. The most widespread line of thunderstorms to impact the forecast area is currently moving through Arkansas into western TN/KY/AL and will eventually make it's way to the eastern Tennessee Valley. CAMs are still having a difficult time with how far this round of storms will make it eastward and how far the northern extent of the line will be. Most models agree that the line will maintain into the Cumberland Plateau. This morning line of storms is expected to move onto the Cumberland Plateau between 12-15z and the front edge of the storms should be east of the mountains by 17-20z. The main threat with this line of storms will be strong straight-line winds in excess of 60 mph, especially if any segments of the line try and bow out. There is a much lower risk for large hail and tornadoes, but neither of these can be completely ruled out, especially with any storms that get out ahead of the line. This is where the forecast gets a bit tricky, due to how morning convection will impact convection later in the afternoon/evening. Once this initial line blows through we should get a break in precipitation, and will have to prepare for the possibility of another round of thunderstorms as the actual front moves through in the evening/overnight hours. Models aren't in great agreement on if/when this may occur. HRRR and several other models are not impressed with this secondary line, while the NAM and a few others are very bullish on bringing in more widespread storms along the front. Right now I am leaning towards the HRRR solution...Think that this morning round of storms will do a fairly good job of stabilizing the atmosphere, and as it moves to the east/southeast it could really cut off additional moisture and warm/unstable air transporting into the area. In similar set-ups like this in the past a line of storms across the Carolinas into AL can really cut off storms forming further to the north. If this scenario does pan out, I would expect the atmosphere to have a hard time destabilizing and the round of storms along the front will (hopefully) weaken as they approach the forecast area. The other aspect of storms today that can't be overlooked is the flash flooding risk. PWAT values will reach up to around 1.5 inches across the area which is around the 90th percentile for this time of year. This very moist atmosphere will allow storms to produce heavy rainfall very quickly. Storms that moved through earlier on Monday were able to produce 1-2 inches of rain in a short period of time, and I think that will be very possible with storms later today. Luckily storms today should be moving at a fairly decent clip, BUT if multiple storms roll over the same area today and dump heavy rain, then flash flooding can quickly occur. Could see an average of 1-2 inches of rain across the area today, but think it could be a feast or famine situation with some places missing out on rain and only getting a few tenths up to a half inch, but just as likely some places could see several rounds of rain and pick up 3+ inches of rain during the day today. The threat for flooding increases throughout the day as rain accumulates in flood prone areas. Some showers may linger after the front pushes through by Wednesday morning, but if they do occur they should be fairly weak and pretty isolated. Fog will be possible tomorrow morning, especially in areas that got heavy rainfall. A cooling trend will begin tomorrow after the front has passed through. ABM .LONG TERM (Wednesday through Monday)... The surface cold front will be moving across the area Wednesday morning, with the mid/upper trough axis lagging a few hours behind. Will keep some chance PoPs in northern and eastern areas until the passage of the trough, which should occur in the late afternoon. Cold advection through the latter half of the day will result in cool temperatures mainly in the 60s, with some clearing allowing highs near 70 in southern sections. Another trough will be crossing the region on Thursday night, dropping out of the northern Plains and amplifying as it moves across the OH/TN Valley region. Moisture ahead of the trough will be limited, and models differ on QPF amounts. Will have just a slight chance PoP in the northern half on Thursday night, which is closer to the drier NAM/ECMWF solutions than the wetter GFS. The remainder of the forecast period will be characterized by a nearly zonal flow with embedded disturbances bringing some chance PoPs through the weekend and early next week. Confidence is low regarding the details as these weak disturbances are not well resolved by the models this far out. The general trend will be increasing rain chances as we go from Saturday to Monday, with a warming trend bringing highs back to the upper 70s to lower 80s by Monday. DGS && .AVIATION... 12Z TAF DISCUSSION. Showers and thunderstorms are anticipated to be in the general area for most of the day today. Certainty on the exact timing of the storms is low due to model variances with the extent of convection late this morning and in the evening. Expect generally MVFR to VFR conditions outside of storms, but all airports will likely be impacted by several rounds of thunderstorms today. Fog looks likely overnight, but left mention out for now to keep TAF length down. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 81 63 73 49 72 / 80 80 20 0 0 Knoxville McGhee Tyson Airport, TN 80 62 71 47 67 / 60 60 40 0 10 Oak Ridge, TN 79 60 70 46 67 / 60 60 40 0 10 Tri Cities Airport, TN 80 59 70 43 65 / 60 60 60 0 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, May 4, 2:57 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 257 AM EDT Tue May 4 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-050700- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 257 AM EDT Tue May 4 2021 /157 AM CDT Tue May 4 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Tonight Strong to severe thunderstorms will be possible this morning and again this evening. Damaging wind, large hail are the main threats, but an isolated tornado cannot be ruled out. In addition, multiple rounds of moderate to heavy rainfall will further increase the potential for isolated flash flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay reports of severe weather and flooding to our office today.
In the hours before
Special weather statement, May 4, 7:58 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
758 AM EDT Tue May 4 2021
TNZ040-041-073-074-041245-
Cocke Smoky Mountains TN-Northwest Cocke TN-
Sevier Smoky Mountains TN-North Sevier TN-
758 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR COCKE AND EAST CENTRAL SEVIER
COUNTIES UNTIL 845 AM EDT...
At 758 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Newport, moving east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Newport, Parrottsville, Pittman Center, Del Rio, Round Mountain,
Cosby, Bird Crossing, Hartford, Fairgarden and Max Patch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3589 8344 3592 8336 3590 8330 3597 8328
3608 8305 3594 8290 3593 8291 3593 8292
3588 8290 3587 8292 3584 8292 3582 8295
3580 8296 3578 8303 3579 8308 3574 8321
3574 8337
TIME...MOT...LOC 1158Z 251DEG 20KT 3583 8332
CDGLocal storm report, May 4, 7:59 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 AM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD PIGEON FORGE 35.79N 83.56W
05/04/2021 SEVIER TN 911 CALL CENTER
MULTIPLE ROADS CLOSED IN THE AREAS
SURROUNDING PIGEON FORGE.
&&Special weather statement, May 4, 9:05 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
905 AM EDT Tue May 4 2021
TNZ012-013-035-036-067-082-083-041345-
Rhea TN-Bledsoe TN-Anderson TN-Scott TN-Roane TN-Campbell TN-
Morgan TN-
905 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTH CENTRAL RHEA...
NORTHEASTERN BLEDSOE...WEST CENTRAL ANDERSON...SOUTHWESTERN
CAMPBELL...NORTHWESTERN ROANE AND SCOTT COUNTIES UNTIL 945 AM EDT/845
AM CDT/...
At 904 AM EDT/804 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Great Meadows
Campsites to 9 miles south of Jamestown to near Monterey. Movement
was southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rockwood, Oneida, Wartburg, Huntsville, Helenwood, Harriman,
Sunbright, Oakdale, Rugby and High Point.
A Severe Thunderstorm Watch remains in effect until noon EDT/1100 AM
CDT/ for east Tennessee.
LAT...LON 3575 8503 3576 8492 3586 8473 3591 8468
3595 8470 3596 8470 3609 8480 3616 8491
3621 8491 3629 8487 3630 8480 3640 8466
3658 8477 3660 8475 3660 8462 3629 8427
3590 8457 3564 8511 3577 8519
TIME...MOT...LOC 1304Z 324DEG 27KT 3656 8471 3629 8492 3611 8530
BWSpecial weather statement, May 4, 9:18 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Morristown TN
918 AM EDT Tue May 4 2021
TNZ099-100-041345-
Bradley TN-Hamilton TN-
918 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY AND HAMILTON
COUNTIES UNTIL 945 AM EDT...
At 918 AM EDT, Doppler radar was tracking a strong thunderstorm near
Signal Mountain, or near Chattanooga, moving northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Chattanooga, Cleveland, Soddy-Daisy, Signal Mountain, Rossville,
Walden, Lakesite, Ridgeside, Fairmount and Harrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until noon EDT for east
Tennessee.
LAT...LON 3504 8540 3504 8539 3509 8536 3511 8539
3515 8539 3519 8535 3542 8504 3541 8502
3538 8503 3537 8502 3538 8500 3536 8497
3531 8497 3529 8495 3530 8492 3518 8484
3498 8529 3499 8536
TIME...MOT...LOC 1318Z 238DEG 42KT 3509 8532
CDGSpecial weather statement, May 4, 9:50 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
950 AM EDT Tue May 4 2021
TNZ012>014-035>037-069-041430-
Anderson TN-Claiborne TN-Scott TN-Union TN-Campbell TN-Knox TN-
Morgan TN-
950 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...WESTERN
CLAIBORNE...NORTH CENTRAL KNOX...ANDERSON...CAMPBELL...EASTERN SCOTT
AND UNION COUNTIES UNTIL 1030 AM EDT...
At 949 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ayers to 8 miles east of Huntsville to
near Wartburg. Movement was east at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Oak Ridge, Clinton, La Follette, Maynardville, Wartburg, Oliver
Springs, Jacksboro, Harrogate, Jellico and Caryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
east Tennessee.
LAT...LON 3660 8362 3652 8364 3605 8397 3603 8433
3605 8435 3603 8438 3601 8463 3637 8442
3659 8435 3658 8369 3660 8367
TIME...MOT...LOC 1349Z 252DEG 49KT 3663 8428 3639 8434 3610 8452
BWSpecial weather statement, May 4, 9:53 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
953 AM EDT Tue May 4 2021
TNZ081>084-098-099-041500-
Sequatchie TN-Rhea TN-Bledsoe TN-Marion TN-Hamilton TN-Meigs TN-
953 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...SEQUATCHIE...
SOUTHWESTERN BLEDSOE...SOUTHWESTERN MEIGS...MARION AND HAMILTON
COUNTIES UNTIL 1100 AM EDT/1000 AM CDT/...
At 953 AM EDT/853 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northeast of
Gruetli-Laager to 6 miles west of South Pittsburg. Movement was east
at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Dayton, Dunlap, Jasper, Soddy-Daisy, Signal Mountain,
South Pittsburg, Walden, Lakesite and Whitwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until noon EDT/1100 AM
CDT/ for east Tennessee. A Severe Thunderstorm Watch also remains in
effect until 200 PM EDT/100 PM CDT/ for east Tennessee.
LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
3532 8557 3535 8551 3541 8549 3543 8554
3550 8554 3548 8477 3535 8486 3529 8493
3530 8494 3519 8501 3513 8503 3504 8500
3502 8496 3499 8498 3499 8586 3522 8587
TIME...MOT...LOC 1353Z 262DEG 39KT 3544 8554 3501 8584
CDGThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:29 PM EDT | Special Weather Statement | MRX | Greene, Unicoi, Washington | 46 min |
| May 3, 8:47 PM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 43 min |
| May 4, 3:10 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 50 min |
| May 4, 3:53 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane | 52 min |
| May 4, 3:56 AM EDT | Special Weather Statement | MRX | Morgan | 49 min |
| May 4, 4:12 AM EDT | Special Weather Statement | MRX | Morgan | 48 min |
| May 4, 4:40 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 30 min |
| May 4, 4:45 AM EDT | Special Weather Statement | MRX | Blount | 45 min |
| May 4, 4:57 AM EDT | Areal Flood Advisory | MRX | Anderson, Morgan, Roane | 3 hr |
| May 4, 5:14 AM EDT | Special Weather Statement | MRX | Knox | 46 min |
| May 4, 5:34 AM EDT | Special Weather Statement | MRX | Blount | 41 min |
| May 4, 6:05 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 30 min |
| May 4, 6:11 AM EDT | Areal Flood Advisory | MRX | Anderson, Knox | 3 hr |
| May 4, 6:16 AM EDT | Areal Flood Advisory | MRX | Blount | 3 hr |
| May 4, 6:52 AM EDT | Special Weather Statement | MRX | Sevier | 53 min |
| May 4, 7:00 AM EDT | Flash Flood Warning | MRX | Blount, Sevier | 3 hr |
| May 4, 7:24 AM EDT | Areal Flood Advisory | MRX | Scott | 3 hr |
| May 4, 7:58 AM EDT | Special Weather Statement | MRX | Cocke | 47 min |
| May 4, 9:05 AM EDT | Special Weather Statement | MRX | Morgan, Scott | 40 min |
| May 4, 9:18 AM EDT | Special Weather Statement | MRX | Hamilton | 27 min |
| May 4, 9:37 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Morgan, Rhea, Roane | 38 min |
| May 4, 9:48 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 27 min |
| May 4, 9:50 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Union | 40 min |
| May 4, 10:03 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Roane | 13 min |
| May 4, 10:18 AM EDT | Special Weather Statement | MRX | McMinn, Meigs | 57 min |
| May 4, 10:24 AM EDT | Special Weather Statement | MRX | Blount, Knox | 36 min |
| May 4, 10:37 AM EDT | Special Weather Statement | MRX | Hamblen | 38 min |
| May 4, 10:41 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Sevier | 34 min |
| May 4, 10:45 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 30 min |
| May 4, 11:10 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 22 min |
| May 4, 11:11 AM EDT | Flash Flood Warning | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| May 4, 11:29 AM EDT | Areal Flood Warning | MRX | Blount, Sevier | 6 hr |
| May 4, 11:44 AM EDT | Areal Flood Advisory | MRX | Blount, Monroe | 2 hr |
| May 4, 11:47 AM EDT | Areal Flood Advisory | MRX | Blount, Sevier | 118 min |
| May 4, 12:06 PM EDT | Special Weather Statement | MRX | Polk | 24 min |
| May 4, 11:52 AM EDT | Special Weather Statement | MRX | Graham | 38 min |
| May 4, 12:01 PM EDT | Flash Flood Warning | MRX | Cherokee, Clay | 3 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.